# SDR GTIA2023031637044

- Difficulty date: March 14, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 33,353 hours, 15,079 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 PASSENGER DOOR ASSIST REQUIRES SERVICING-SERVICED R1 PASSENGER DOOR ASSIST IAW AMM 52-10-00. AC OKAY FOR CONTINUED SERVICE
